# SDR CALA2015092294391

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 76,706 hours, 10,611 cycles
- Engine: Pwa PW40903
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3L, NR 3 LT PAX ENTRY DOOR FLIGHT LOCK COMMAND, FLIGHT LOCK RELAY SENSOR DISAGREEMENT.  R & R ACTUATOR IAW MM 52-11-26-400-801 & REMOVAL 52-11-26-000-801.
